Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Undergone cataract surgery, using flupred and Nepalact. Will this drops cause blur vision?

I have undergone cataract surgery 3 weeks back. I am presently using flupred thrice a day and Nepalact twice daily Can the use of difluprednate drops and Nepalact drops cause astigmatism/ blurred vision after cataract surgery? How long and at what dosage can i continue using the drops? Will blurred vision clear as the drops are withdrawn?
Asked On : Mon, 31 Dec 2012
Answers:  2 Views:  382
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response

The eye drops prescribed are very unlikely to be the cause for blurred vision. If you have blurred vision following cataract surgery then you must bring this to the notice of your eye surgeon at the earliest. There can be a number of reasons for blurred vision post operatively and astigmatism is only one of them. Whether blurred vision will improve later would depend on the cause of the blurred vision. You must continue with the prescribed eye drops for 6-8 weeks from the date of surgery .


Answered: Fri, 4 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Ophthalmologist Dr. Vidhya's  Response
Hi welcome to HCM.
Difluprednate and Nepalact are the post operative medications used by most surgeons to reduce inflammation after cataract surgery.
Since you have not mentioned what type of IOL(Intra ocular lens) was inserted,and the condition of your post op eye(redness/pain/status of Cornea-and a lot of other details evaluated through microscopic examination),
- if monofocal lens, you will have blurring for near vision which can be corrected with prescribed glasses.(in addition to distance correction-if required)
- if multifocal lens, as long as the layers of the eye have completely healed and normal, generally you don't require prescribed glasses.

The drops will not cause blurring/astigmatism. And the individual surgeon decides on the dosage of the drops depending on the status of your eye ~ given as 4 times a day for 30-40 days period and withdrawn.
Hope this helps. Take care :).
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor